# SDR CA961104004

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine Section
- Condition: Failure
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN) NR 2 ENGINE COMPRESSOR STALLED FOLLOWED BY VIBRATION WHEN APPLYING TAKEOF F POWER.  TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO THE RAMP.  INSPECTION FOUND A MAJOR FAILURE OF THE TURBINE SECTION.  THE NR 2 ENGINE WAS REPLACED.
